Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Diagnosed with acute renal failure, acute gastroenteritis, shock, hypertension. Is there any combination medicine?

i am a student of pharm d ..for counselling we have been to hospital day before yesterday ..saw a patient who was diagnoised with acute renal failure ,acute gastroenteritis ,shock, along with hypertension and daibetes...he was given medication for Hypertension, diabetes ,shock,and gastroentitis but i didnt find any medication related to acute renal failure...can you please suggest me what medications or any combination which can be given to him?
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  271
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response

Thanks for asking.

Acute renal failure is the result of multiple factors leading on to the decreased blood supply to kidneys with the resultant increase in the blood urea and some rise in serum creatinine .

As such there is nothing wrong with the kidneys ,if the blood supply is restored or the offending agent is removed , kidneys regain their function.

That is the reason the treatment is aimed at supporting the kidneys and volumes majority of cases it is enough to rejuvenate the kidneys.

Answered: Wed, 29 May 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor